# SDR AALA20160615003

- Difficulty date: June 14, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8210236101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L3 DOOR EXIT SIGN ASSEMBLY LOCK IS BROKEN.  R & R EXIT SIGN ASSEMBLY AND ACCOMPLISHED OPS CHECK IAW AMM 33-51-01.  SYSTEM CHECKS NORMAL.
